| Model Number |
3672267DU0ACE |
| Medical Device Problem Codes |
Fracture (1260); Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form, visual conference of the product returned by the dentist.
Event or Problem Description
Implant breakage.